A lower bound for fundamental solutions of the heat convection equations

Yasunori Maekawa

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

This paper studies the heat convection equations when the convection term has some singularities at time zero. We shall establish the pointwise estimates for fundamental solutions from below by the Gaussian-like functions. As an application, we prove the existence and uniqueness of the mild solutions of the equations.

Original languageEnglish
Pages (from-to)45-58
Number of pages14
JournalArchive for Rational Mechanics and Analysis
Volume189
Issue number1
DOIs
Publication statusPublished - 2008 Jul 1

ASJC Scopus subject areas

  • Analysis
  • Mathematics (miscellaneous)
  • Mechanical Engineering

Fingerprint Dive into the research topics of 'A lower bound for fundamental solutions of the heat convection equations'. Together they form a unique fingerprint.

Cite this